# SDR UIEA2020052001083

- Difficulty date: May 19, 2020
- Submitted: May 20, 2020
- Operation: Air carrier
- Aircraft: N1709A
- Make and model: Boeing 767375
- Aircraft serial: 24086
- Aircraft time: 93,987 hours, 22,035 cycles
- System (JASC): 4950 · APU Bleed Air System
- Part: Pneumatic System
- Condition: Inoperative
- Location: Apu
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DURING L ENG START WHEN STARTER MOVED TO "GND" DUCT PRESS DROPPED TO ALMOST NOTHING, N2 NEVER SPOOLED UP TO MORE THAN 15%. DUCT PRESS WAS 30 PSI PRIOR TO THIS.( SWAPPED ECU WITH KNOWN GOOD PART, OPS CHECK BAD. RETURNED AIRCRAFT TO ORIGINAL CONFIG. TRANSFERRED TO MDDR #128556, CAT 'C', DUE 29MAY20. MCC NOTIFIED. PLACARDS INSTALLED. DDG 49-11-01-01. YK @ 13:46. APU PNEUMATICS INOP. )
